Fluid flow reaction on the pressure distribution in the percolation model of two-liquid filtration
Doklady Akademii Nauk, Tome 352 (1997) no. 4, pp. 472-473
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_352_4_a9,
author = {A. R. Kessel},
title = {Fluid flow reaction on the pressure distribution in the percolation model of two-liquid filtration},
journal = {Doklady Akademii Nauk},
pages = {472--473},
year = {1997},
volume = {352},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_352_4_a9/}
}
A. R. Kessel. Fluid flow reaction on the pressure distribution in the percolation model of two-liquid filtration. Doklady Akademii Nauk, Tome 352 (1997) no. 4, pp. 472-473. http://geodesic.mathdoc.fr/item/DAN_1997_352_4_a9/